I am assuming you must have diabetes if on that much Metformin. I have diabetes type 2 and I got very sick on Metformin too. You need to check with the doctor because if you just stop taking it without replacing it with something else you could be in a world of hurt. It can make your sugars sky rocket and you will feel even worse. Please check with you doctor first for safety. You can ask about Glyburide that is what they had to switch me to. It hasn't made me sick at all but everyone's system is different. Good Luck hope you feel better soon keep those numbers in check.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking metronidazole for 7 days at 500 mg/3x times for Clostridium difficile. I feel sick to my
Posted 9 Feb 2010 • 1 answer
Posted 25 Aug 2010 • 1 answer
Posted 17 May 2013 • 1 answer
Posted 29 Jun 2014 • 1 answer
Posted 17 May 2016 • 2 answers